# SDR 0200449960

- Difficulty date: January 31, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- Aircraft time: 88,988 hours, 81,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During RON in CMH, a crack was found on the Apb radial stiffener at l 6 rhs. The crack runs from the outbrd edge of the stiffener to the outer most fastener hole. Repaired per EA 99-185524.
